# SDR DALA2021030801335

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,633 hours, 9,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMER LIGHTS BETWEEN ROW 8 TO 16AB INOP. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY 13WL. (7687856)
